?> Prof Paul Oraekie's Details

Prof Paul Oraekie

Staff Picture


Email: Click to show Oraekie's Email Address Birthday: 13th September
Staff Type: Academic Phone Number: Click to show Oraekie's Phone Number
Website or LinkedIn URL: Gender: Male
Contact Address: Department of Mathematics COOU
Biography: Prof. Paul Anaetodike Oraekie (Ph.D., M.Sc., B.Sc., (KSC). is a Mathematician, a Knight of Saint Christopher and the FIRST PROFESSOR of MATHEMATICS of CHUKWUEMEKA ODUMEGWU OJUKWU UNIVERSITY



He hails from Urum - a town in town in Awka North Local Government Area of Anambra State.



He is happily married and the marriage is blessed with Children.



He is the first indigenous professor of Mathematics, COOU, Uli, and currently lectures at Chukwuemeka Odumegwu Ojukwu University, Uli - Campus.



Formally, he was the First Head of Department of Mathematics, COOU, Uli and served as ASSISTANT HEAD OF SERVICOM, ULI CAMPUS (2020-2023) as well as HOD of Mathematics Department in the following order:

(2004-2005, 2008-2009, 2014-2017) respectively.



He is currently the HEAD OF SERVICOM UNIT, ULI - CAMPUS, (2023-Date)



He Obtained:

Ph.D. Degree in Mathematics, Federal University of Technology Owerri (2012)



M.Sc. Degree in Mathematics, Nnamdi Azikiwe University Awka, (1996)



B.Sc. (Hons) Degree in Mathematics, University of Nigeria Nsukka (1990)



He did his Secondary Education at Nawfia Comprehensive Secondary School, from 1976 to 1981, where he Obtained his WASC.



While his Primary Education was obtained from both IGWEBUDU Primary School and Community Primary School, Urum.



He is also an author of Textbooks for University University Undergraduates and for the Graduate Studies "FUNDAMENTALS OF MATHEMATICS is one of the 8th books he authored on Mathematics.

This book is also a unique textbook as it contained over 1000 solved problems where Mathematics skills, principles and concepts were applied in real life situations.
Faculty/Department/Unit: Department of Mathematics Rank: Professor
Research Interest: Systems control theorem and topology
Educational Qualifications: Ph.D in Mathematics. 2012

M.Sc. in Mathematics. 1996

B.Sc. in Mathematics edu. 1990

WAEC. 1981

FSLC. 1976
Universities Attended: 1. Ph.D. Federal University of Technology Owerri (Futo) - 2006 - 2012

2. M.Sc. Nnamdi Azikiwe University Awka (Nau) - 1992 - 1996

3. B.Sc. University of Nigeria Nsukka - 1986 - 1990
Publications: 1.ORAEKIE, P.A. & OKELE, C.U. (2023): Controllability Criterion for Nonlinear Neutral Type Fractional Order Differential Systems with State Delays and Distributed Delays in the Control and Impulsive Effects in Banach Spaces, International Journal of Innovative Science and Research Technology, Volume 8, ISSUE10, OCTOBER-2023, ISSN: 2456-2165



2.ORAEKIE, P.A. & OKELE, C.U. (2023): On Null Controllability of Nonlinear Neutral Type Fractional Order Differential Systems with State Delays and Distributed Delays in the Control and Impulsive Effects in Banach Spaces, International Journal of Innovative Science and Research Technology, Volume 8, ISSUE 9, SEPTEMBER-2023, ISSN: 2456-2165



3. ORAEKIE, P.A. & OKELE, C.U. (2023): Relative Controllability of Nonlinear Implicit Fractional Integro-Differential Systems in Banach spaces with Distributed Delays in the Control, International Journal of Innovative Science and Research Technology, Volume 8, ISSUE10, OCTOBER-2023, ISSN: 2456-2165



4. ORAEKIE, P.A., OKEKE, J.E.& BIENI, R. E. (2019): Optimality Conditions and the Target set of Functional Differential Systems of Sobolev - Type in Banach Spaces with Distributed Delays in the Control, COOU Journal of Physical Sciences, Volume 2, Number 2, August, 2019, Pp 253-267.



5. ORAEKIE, P.A., M. LAISIN & GLADYS BENSON (2019): Controllability and

Null Controllability of Semi Linear Differential Systems in Banach Spaces with Distributive

Delays in the Control, COOU Journal of Physical Sciences, Volume 2, Number 2, August,

2019, Pp 268-277.



6. ORAEKIE, P.A., M. LAISIN & UGWUNZE, N. B. (2019): Relative Controllability of

Linear Time –Varying Systems with Multiple Delays in the Control COOU Journal of Physical

Sciences, Volume 2, Number 2, August, 2019, Pp 278-289.



7. OKOLI, O.C., ORAEKIE, P.A. & OKEKE N. C. (2019); Alternative Methods to Solution

of Polynomial Equations; COOU Journal of Physical Sciences, Volume 2, Number 2, August,

2019, Pp 13-19.



8. Paul Anaetodike Oraekie (2019): Note on the Null Controllability of Semi-Linear

Integrodifferential Systems in Banach Spaces with Distributed Delays in Control,

International Journal of New Technology and Research (IJNTR) Issue: 2454-4116,

Volume 5, Issue 3, Pp61-69.



9. Paul Anaetodike Oraekie (2019): Existence and Uniqueness of Optimal Control of

Impulsive Quasi-Linear Fractional Mixed Volterra-Fredholm-Type Integro-Differential

Equations in Banach Spaces with Multiple Delays inthe Control, International Journal of

New Technology and Research (IJNTR)Issue: 2454-4116, Volume 5, Issue 3, Pp49-60.



10. Oraekie, P.A. (2019): On the Null Controllability of Sobolev-Type Integrodifferential

Systems in Banach Spaces with Distributed Delays in the Control, COOU Journal of

Physical Sciences, Volume 1, Issue 2, pp85-96



11. Oraekie, P.A. (2019): Null Controllability of Linear Time-Invariant Delay Systems with

Delays in Both the State and the Limited Control powers, COOU Journal of Physical

Sciences, Volume 1, Issue 2, pp97-104



12.. Oraekie, P.A. (2018): Null Controllability of Fractional Integrodifferential Systems in

Banach Spaces with Distributed Delays in the Limited Control Powers, Journal of the

Nigerian Association of Mathematical Physics, Vol .48, (Sept. and Nov Issue, 2018), Pp1-10.



13.. Oraekie, P.A. (2018): Computable Criteria for Null Controllability of Impulsive

Quasi –Linear Fractional Mixed Volterra –Fredholm- Type Integro - Differential

Systems in Banach Spaces with Multiple Delays in the Limited Control Powers,

Journal of the Nigerian Association of Mathematical Physics, Vol .48, (Sept. and Nov.

Issue, 2018), Pp11-22.



14. Paul Anaetodike Oraekie (2018): Uniqueness of Optimal Control for the Relative

Controllability of Neutral Integro-Differential Systems in Banach Spaces with

Distributed Delays in the Control, International Journal of General Studies, Vol. .1,

N0.1, Pp93-103



15. Paul Anaetodike Oraekie (2018): Null Controllability of Semi-Linear Differential

Systems of Nonlocal Initial Conditions with Distributed Delays in the Control in

Banach Spaces, International Journal of General Studies, Vol.1, N0.1, Pp176 - 189



16. Oraekie, Paul Anaetodike (2018): Euclidean Null Controllability of Nonlinear Infinite

Neutral Systems with Multiple Delays in Control, Journal of the Nigerian

Association of Mathematical Physics, Vol .44, (Jan., Issue), Pp 1-8.





17. Oraekie, Paul Anaetodike (2018): A Study on the Existence of an Optimal Control for

Impulsive Quasi- Linear Fractional Mixed Volterra-Fredholm-Type Integro-

Differential Equations in Banach Spaces with Multiple Delays in the Control, Journal of

the Nigerian Association of Mathematical Physics, Vol .44, (Jan., Issue), Pp 9-18.



18. Paul Anaetodike Oraekie (2018): Computable Criterions for an Optimal Control of

Fractional Integrodifferential Systems in Banach Spaces with Distributed Delays in the

Control, International Journal of New Technology and Research (IJNTR) ISSN: 2454-

4116, Volume-4 Issue-3, March 2018 pages xx-xx



19. Paul Anaetodike Oraekie (2018): Uniqueness of Optimal Control of Nonlinear Infinite

Neutral Functional Differential Systems with Distributed Delays in the Control,

Tropical Journal of Applied Natural Sciences, 2 (2):15-25.

DOI: // doi.org / 10.25240 / TJANS.2018.2.2.03



20. Paul Anaetodike Oraekie (2018): Optimal Controllability of Nonlinear Infinitely

Space of Neutral Differential Systems with Distributed Delays in the Control,

Tropical Journal of Applied Natural Sciences, 2 (2):42-54

DOI: // doi.org / 10.25240 / TJANS.2018.2.2.06.



21. Paul Anaetodike Oraekie (2018): Relative Controllability of Fractional Integro-

Differential Systems in Banach Spaces with Distributed Delays in the Control,

International Journal of New Technology and Research (IJNTR) ISSN: 2454-4116,

Volume-4, Issue-2, February 2018 pages 52-57.



22. Oraekie, Paul Anaetodike (2017): Relative Controllability with Zero in the Interior of

the Reachable Set of Impulsive Quasi-linear Fractional Mixed Volterra-Fredholm-Type

Integro-differential Equations in Banach Spaces with Multiple Delays in the Control.

COOU Journal of Physical Sciences 1(2), 2017.pages 192-209.



23. Paul Anaetodike Oraekie (2017): Form of Optimal Control of Nonlinear Infinitely

Space of Neutral Functional Differential Systems with Distributed Delays in the

Control, American Academic & Scholarly Research Journal, Vol.9, No6, pp52-61.



24. Oraekie, P.A. (2017): Null Controllability of Nonlinear Infinite Space of Neutral

Differential Systems with Distributed Delays in the Control, Journal of the Nigerian

Association of Mathematical Physics Vol.41, pp11-20.



25. Oraekie, P.A. (2017): Necessary and Sufficient Conditions for the Target Set of

Nonlinear Infinite Space of Neutral Differential Systems with Distributed Delays in the

Control to be on the Boundary of the Attainable Set, Journal of the Nigerian

Association of Mathematical PhysicsVol.41, pp21-26.



26. Paul Anaetodike Oraekie (2017): Bang-Bang Control of Retarded Functional

Differential Systems of Sobolev Type in Banach Spaces with Multiple Delays in the

Control, (COOUJPS) Journal of Physical Sciences, Vol .1, N0.1, Pp 51- 60.



27. Paul Anaetodike Oraekie (2017): Relative Controllability of Functional Differential

Systems of Sobolev type in Banach Space, American Academic &Scholarly

Research Journal Vol. 9, No 2, Pp 58 - 62.



28. Paul Anaetodike Oraekie (2017): The Form of Optimal Control of Semi linear

Dynamical Systems with Multiple Delays in the Control, American Academic

&Scholarly Research Journal Vol. 9, No 2, Pp 48 - 57.



29. Paul Anaetodike Oraekie (2016): Relative Controllability of Nonlinear Infinite Space

of Neutral Differential Systems with Distributive Delays in the Control,

Journal of the Nigerian Association of Mathematical Physics, Vol 36, No.1, Pp 9-14.



30. Oraekie, Paul Anaetodike): The Effects of the Optimal Control on the Target Set of

Neutral Functional Integrodifferential Systems in Banach Spaces with Distributive

Delays in the Control, Journal of the Nigerian Association of Mathematical

Physics, Vol 36, N0.1, Pp 3-8.



31. Oraekie, Paul Anaetodike (2016): Optimal Controllability of Functional Differential

Systems of Sobolev Type in Banach Spaces, Journal of the Nigerian Association of

Mathematical Physics, Vol 34. Pp 485-490.

32. Oraekie, Paul Anaetodike (2016): Controllability Results for Retarded Functional

Differential Systems of Sobolev Type in Banach Spaces with Multiple Delays in the

Control, Journal of the Nigerian Association of Mathematical Physics,

Vol 34. Pp 13-20.



33. Paul Anaetodike Oraekie (2015): Relative Controllability of Semi Linear Systems

with Multiple Delays in the Control, Journal of Applied Sciences, Volume 18

Number 1, Pp 11528 - 11537.

34. Paul Anaetodike Oraekie (2015): Relative Controllability of Semi Linear Systems

with Distributive Delays in the Control, Journal of Applied Sciences, Volume 18

Number 1, Pp 11426 -11435.

35. Paul Anaetodike Oraekie (2015): Location of the Target Set on Semi linear

Dynamical Systems with Multiple Delays in the Control, Reiko International Journal

of Science and Technology Research, Vol.6. No.2a Special Edition, Pp 62.

36. Paul Anaetodike Oraekie (2015): The Necessary and Sufficient Conditions for the

Existence of Optimal Control of Semi Linear Systems with Multiple Delays in Control,

Journal of Science, Engineering and Technology, Volume 22, number 1,

Pp 11819 -11827.

37. Oraekie, Paul Anaetodike (2015): Relative Controllability of Neutral Functional

Integrodifferential Systems in Abstract Spaces with Distributed Delays in the Control,

American Academic & Scholarly Research Journal Vol.7, No5, Pp 102-110.



38. Oraekie, P.A. (2015): Optimality Conditions for the Relative Controllability of Neutral

Functional Integrodifferential Systems in Banach Spaces with Distributive Delays in

the Control, American Academic &Scholarly Research Journal, Volume.7,

Number 5, Pp 91-101.

39. Oraekie, Paul Anaetodike: (2014), The Topology Determined by the Family of Semi

Norms, Journal of Science, Engineering and Technology, Volume 21, Number 2

Pp. 11752 -11765.

40. Oraekie, P.A., (2014): Relative Controllability of Linear Time-Varying Systems with

Delay in the Control, COOU Interdisciplinary Research Journal, Volume 1,

Number 1, Pp 58- 62.

41. Paul A. Oraekie, P.A. and V.A. Iheagwam, (2014): Existence and Uniqueness of

Solutions of Perturbations of Delay Systems with Non-Critical Linear Part, Journal of

Science, Engineering and Technology Vol .21 No2 Pp 11630-11639.

42. Oraekie, P.A., (2014): Uniqueness of Optimal Control of Linear Time-Varying

Systems with Delay in the Control, Tropical Journal of Applied Natural Sciences

Volume 1 Number 1, ANSU, ULI, Pp155-162.

43. Paul Anaeto Oraekie (2014): Dual Topologies Generated by Polar of Sets, Journal of

Applied Sciences, Vol 17 Number 1, Page 11130-11147

44. Paul Anaeto Oraekie (2014): Function Space in a Semi Normed Linear Space, Journal

of Applied Sciences, Volume 17 Number 1, Pp 11088-11100.



45. Paul Anaeto Oraekie and, I. E Ezenekwe, (2013): The Global Uniform Asymptotic

Stability in the Large for Nonlinear Neutral Functional Differential Systems,

World Journal of Biotechnology, Vol .14 No2, Pp 2205-2214.



46. Paul Anaeto Oraekie and, I. E Ezenekwe, (2013): The Uniformly Exponential

 Asymptotic Stability in the Large for Nonlinear Neutral Functional Differential 

Systems, World Journal of Biotechnology, Vol 14, No2, Pp 2154-2161.



47. Paul Anaeto Oraekie and, I. E Ezenekwe, (2013): Exponentially Asymptotic

Stability in the Large for Nonlinear Neutral Functional Differential Systems, World

Journal of Biotechnology, Volume 14 Number 2, Pp 2121- 2129.



48. P.A. Oraekie, (2013): The Existence of an Optimal Control for Linear Neutral 

Volterra Integrodifferential Systems; World Journal of Biotechnology,

Volume 14, Number 1, Pp 2099-2105.

49. P.A. Oraekie, (2013): The Form of the Optimal Control for Linear Neutral Volterra

Integrodifferential Systems; World Journal of Biotechnology, Volume 14 ,

Number 1, Pp 2061-2068.



50. P.A. Oraekie, (2013): The Relative Controllability of Neutral Volterra

Integro-differential Systems with Zero in the Interior of the Reachable Set; African

Journal of Sciences, Volume 14 Number 1, Pp3271-3282.

51. Oraekie, P.A, and Nnamchi, O.E., (2013): The Uniqueness of Optimal Control for

Linear Neutral Volterra Integrodifferential Systems; African Journal of Sciences,

Volume 14, Number 1, Pp 3168-3181

52. Oraekie, P.A, (2013): The Effect of Concept Image on Achievement in Mathematics,

African Science and Technology Journal, Volume 6, Number1, Pp13-22.

53. Oraekie, P.A, and Ujumadu, R.N., (2012): Optimality Conditions for the Relative

Controllability of Linear Neutral Volterra Integro- Differential Equations, African

Science and Technology Journal, Volume 5, Number 2, Pp 166-174

54. Oraekie, P.A. and M. Laisin, (2012): Existence of Mild Solution of Nonlinear Neutral

Differential Equation in Banach Space, African Science and Technology Journal,

 Volume 5 No2, Pp 152-159.



55. Mark Laisin, Nnamchi, O.E., P. Nnekwe., and Oraekie, P.A. (2012): Enumerative

Application of R-Arrangement Techniques towards Sustainable Development,

African Science and Technology Journal, Vol 5, Number 2, Page146-151.

56. M. Laisin, Oraekie, P.A., S.I. Okonkwo, Ezenekwe, I.E., Nnamchi, O.E.,

Ujumadu, R.N and Ojimba, G.C, (2012): Mathematical Model For The

Development of Anambra State University, Faculty of Science, Anambra State

`University, ULI, Proceedings of First International Scientific Conference of the

Faculty page 204 - 208.
Google Scholar: https://scholar.google.com/citations?hl=en&user=49dXBm0AAAAJ
Skills: Reading and teaching mathematics
Registered Date: 8th May 2024 at 11:19:05 AM
Last Online: No login information available.
Profile QR Code



© 2024 International ICT Resource Centre - Chukwuemeka Odumegwu Ojukwu University